Pacific Journal of Mathematics

Specializations over difference fields

Richard M. Cohn

Article information

Source
Pacific J. Math., Volume 5, Suppl. 2 (1955), 887-905.

Dates
First available in Project Euclid: 20 February 2007

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1172000952

Mathematical Reviews number (MathSciNet)
MR0077507

Zentralblatt MATH identifier
0067.01603

Subjects
Primary: 09.3X

Citation

Cohn, Richard M. Specializations over difference fields. Pacific J. Math. 5 (1955), no. 2, 887--905. https://projecteuclid.org/euclid.pjm/1172000952


Export citation

References

  • [1] R.M. Cohn, Manifolds of difference polynomials, Trans. Amer. Math. Sc, 64 (1948), 133-172.
  • [2] R.M. Cohn, A note on the singular manifolds of a difference polynomial, Ball. Amer. Math. Soc, 54 (1948), 917-922.
  • [3] R.M. Cohn, Inversive difference fields, Bull. Amer. Math. Soc, 55 (1949), 597-603.
  • [4] R.M. Cohn, On extensions of difference fields and the resolvents of prime difference ideals, Proc. Amer. Math. Soc, 3 (1952), 178-182.
  • [5] R.M. Cohn, Extensions of difference fields, Amer. J. Math., 74 (1952),507-530.
  • [6] R.M. Cohn, Finitely generated extensions of difference fields, Proc. Amer. Math. Soc, 6 (1955), 3-5.
  • [7] R.M. Cohn,On the intersection of the components of a difference polynomial, Proc. Amer. Math. Soc, 6 (1955), 42-45.
  • [8] J.L. Doob and J.F. Ritt, Systems of algebraic difference equations, Amer. J. Math., 55 (1933), 505-514.
  • [9] J.F. Ritt, Differential algebra, Amer. Math. Soc. Colloquium Publications, vol. 33.
  • [10] J.F. Ritt, Complete difference ideals, Amer. J. Math., 63 (1941), 683-684.
  • [11] L. B. van der Waerden, Moderne algebra, 1st edition, Berlin 1931.